# SDR REXA2019081201162

- Difficulty date: July 20, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 28,030 hours, 19,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318231S
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTALS AT E/E COMPARTMENT BTW FS=310/349 AND STGR 21L.   INTERCOSTALS AT E/E COMPARTMENT BTW FS=310/349 AND STGR 21 LH (2 E/AS) WERE REPLACED PER CRJ/900 SRM 51-42-21-001-001-A01.
